# SDR CA140301001

- Difficulty date: February 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,677 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION THE RT RECOGNITION LIGHT WAS FOUND TO BE UNSERVICEABLE.  A NEW BULB WAS INSTALLED WITH NO CHANGE.  THE CONNECTOR WAS CHECKED FOR POWER AND FOUND TO NOT HAVE ANY.  WIRING WAS TRACED BACK AND DAMAGE TO THE OUTER SHEATHING AND INNER WIRES AT A NR OF LOCATIONS WAS FOUND, LIKELY CAUSED BY TIE WRAPS SECURING THE WIRE BUNDLE IN THE WING FLAP WELL.
